The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Tohoku Mathematical Journal. Second Series
( Vol. 55 NO.4 / (2003))
Complete Constant Gaussian Curvature Surfaces in the Minkowski Space and Harmonic Diffeomorphisms Onto the Hyperbolic Plane
Jose a. Galvez, Antonio Martinez, Francisco Milan,
Pages. 467-476
Abstract We complete the global classifiaction of spacelike surfaces in the Minkowski three-space with constant Gaussian curvature in terms of harmonic diffeomprophisms onto the hyperbolic plane. A harmonis representation of them is also obtained.
Contents 1. Introduction
2. Spacelike surfaces in $L^3$
3. Constant Gaussian curvature and harmonic maps.
Key words Gaussian curvature, Weierstass representation, harmonic maps.
Mathmatical Subject Classification 53C42, 53C43, 58E20